# SDR 20001229AP001

- Difficulty date: January 3, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 4724202
- Part serial: 7878EL
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

DFW - FLT 3646 - WHLE ON TAXI, FIRE INDICATION ON NR 1 ENGINE, ENGINE SHUT DOWN, FIRE HANDLE PULLED.  AIRCRAFT RETURNED TO BLOCKS.  PERFORMED INSPECTION OF NR 1 ENGINE AND AREA, NO INDICATION OF FIRE.  REPLACED FIRE BOTTLE, OPS CHECK GOOD.  (M)
